# SDR SWAA2023021690816

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION FLOOR TO SIDEWALL SUPPORT BS727+5; BS727A+10; BS727B+2-BS727C+14; BS727D+2; BS727D+8-BS767 RBL22<[01] PARTIAL STEPS #1- 7.;[02] VERIFIED APPLICABILITY SRM 53-60-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[03] CORRECTED STEP# 5 WL156.;[04] VERIFIED STEPS 1-7 AND CORRECTIVE ACTION 2.;[05] RECEIVED EXTRUSION BAC1496-377 LOT. 1515191-1. LOCATED AND DRILLED BTW. BS 727 - BS 767 RBL 23 WL 156 IAW SRM 51-40-05 AND DWG# 146A7500; DWG# 146A7502 REV: A. OK TO APPLY TREAT AND PRIME.;[06] VERIFIED CORRECTIVE ACTION STEP 5.VERIFIED OK TO TREAT AND PRIME.;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW FLOOR TO SIDEWALL SUPPORT AND INSTALLED NUT PLATES IAW SRM 51-20-01 AND SOPM 20-41-02. AND SRM 51-40-02 AND DWG# 146A7502 REV:A;[08] VERIFIED CORRECTIVE ACTION STEP 7. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
